Volume 7, Issue 2 (3-2017)                   2017, 7(2): 231-240 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Stupishin L, Nikitin K, Kolesnikov A, Altuhov F. OPTIMAL DESIGN OF SHELLS WITH STEP-FUNCTION DISTRIBUTION OF THICKNESS. International Journal of Optimization in Civil Engineering. 2017; 7 (2) :231-240
URL: http://ijoce.iust.ac.ir/article-1-295-en.html
Abstract:   (9695 Views)

The paper is concerned with a methodology of optimal design of shells of minimum weight with strength, stability and strain constraints. Stress and strain state of the shell is determined by Galerkin method in the mixed finite element formulation within the geometrically nonlinear theory. The analysis of the effectiveness of different optimization algorithms to solve the set problem is given. The results of solving test problems are presented.

Full-Text [PDF 497 kb]   (2068 Downloads)    
Type of Study: Research | Subject: Optimal design
Received: 2016/11/27 | Accepted: 2016/11/27 | Published: 2016/11/27

Add your comments about this article : Your username or Email:

© 2021 CC BY-NC 4.0 | Iran University of Science & Technology

Designed & Developed by : Yektaweb